Removing Faddeev Commutator Anomaly

Zhang, YZ (1987) Removing Faddeev Commutator Anomaly. Letters in Mathematical Physics, 14 4: 303-310. doi:10.1007/BF00402139


Author Zhang, YZ
Title Removing Faddeev Commutator Anomaly
Journal name Letters in Mathematical Physics   Check publisher's open access policy
ISSN 0377-9017
Publication date 1987-11
Sub-type Article (original research)
DOI 10.1007/BF00402139
Volume 14
Issue 4
Start page 303
End page 310
Total pages 8
Publisher Kluwer Academic Publishers
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 11:55:41 EST by System User